Jump to content
CrazyBoards.org

IndieVisible

Member
  • Content Count

    226
  • Joined

  • Last visited

About IndieVisible

  • Rank
    Serial Poster

Profile Information

  • Gender
    Man
  • Interests
    Varies comes and goes

Recent Profile Visitors

2,047 profile views
  1. Well first off I get better results for social anxiety from Zoloft then any benzos and I've had them all. Also before I continue please note I am not a doctor and what I am about to say in no way is a dosage recommendation or diagnoses or any thing at all related to pretending I'm a doctor. My doc provided me this linke to help me understand the differences between the mg reading of various benzos. They are NOT all the same 1mg of one benzo doesn't equal 1mg of another. For example I emphasize EXAMPLE 1mg of Ativan is equal to .2mg of Klonopin. (source: http://www.globalrph.com/benzodiazepine
  2. I accepted my first diagnosis of Major Depression, there was no denying that, I ended up hospitalized. But when my diagnosis was upgraded to Bipolar I denied it for almost 10 years, telling no one and denying to myself as well. Even after 2 more hospitalizations I denied it. It wasn't until about 3 years ago I finally accepted it. I was diagnosed bipolar 1987-89. I would just fool myself in to believing I just need to treat my anxiety and depression. I only went full manic twice, mostly just hypomanic so I'd just say I was in a great mood just enjoy it. I never even told any one when I was jus
  3. I found this on goodtherapy.org Possible Symptoms of Valium Withdrawal: Irritability Anxiety Insomnia but prescription-drug.addictionblog.org lists more symptoms, The most commonly reported symptoms of Valium withdrawal are sleep disturbances, depression, and higher sensitivity to the senses. As the central nervous system withdraws from diazepam, the body experiences the sensations of the world more acutely and can cause increased feelings of anxiety and emotional disturbance. These feelings can make it harder to wean off Valium and can prolong symptoms of withdrawal. Other symptoms of Vali
  4. It's hard breaking from drugs like meth and crack. I was doing crack before it was called crack and we all had to bake our own coke to make the crack rocks. So trust me I know it's hard. I went to Narcotics anonymous and that made me feel worse. I sat there and listened to everyone's relapses. I asked myself what I am doing here when I could be out relapsing. So I quite the meetings. I friend of my a former heroine addict told me how she quit. Cold turkey! Heroine is hands down the hardest drug to stop the withdrawals of hell. I have seen people go thru it, it's psychical withdrawal. But she t
  5. yup another nite wilt no sleep. Could I be a vampire I wonder.
  6. You should NOT feel guilty for feeling better in fact you should rejoice and be happy. Your mom obviously has her own issues, but they are not your issues. She is an adult, not a child. She should be happy for you! But I am all too aware of how terrible mothers can be. I did not even cry at my mothers death, in fact I rejoiced. Just way too much water under the bridge. We never could communicate. Yes she had her own issues too. Point is you just focus on yourself. It's not being selfish. It's called being responsible. Because if you think about it, you really can't help your mother until your
  7. Finances has me down big time too! I'm usually a bit more depressed around this time of year to start with but this time is worse. I too am bipolar. I felt pretty much like you do. I have twins, boy and a girl 9 years old and I have no money to buy them Christmas Presents. Thankfully there was a charity in my town providing used donated toys so I will have some thing to give them. I work full time but we live off my check and barely make it from pay check to pay check. I drive a ugly falling apart car, wear the same clothes for the past 4 years, let me tell you, life is hard. In fact it can da
  8. I second this! The two combined can be really really severe. For example when I lost my first born son at only 14 to a drowning accident, it pushed me in to depression that lasted at least one year. It was bad, very bad, specially because I can go psychosis too.
  9. That's my problem too some times. Occasional I am convinced the meds are making me crazy and I get off them, some times I think I'm all better and get off them. It took many years for me to come to terms I do need them. Sure I can go for a long time without them, but the day eventually comes that puts me in a bad place. If your bipolar, it's hard coming to those terms. No one wants to admit they need meds. It can feel better if your at baseline or hypomanic, but it won't last. It's like using seat belts. Do we really need them every minute? Nope, but it's nice we have them if we get in a accid
  10. Happy as a crack head with a rock as big as a bowling ball! I'm back
  11. I am not giving you a diagnosis or any advise that should substitute any doctors advise. I am not a doctor, nor am I advocating any techniques or practices. So now let me give you my own personal experience. I was on lithium, trazodone and klonopin 1mg 3x day for a year and I stopped cold turkey. In my case I never felt better. I felt no dependency or withdrawal at all. Again I am NOT advocating any one stop cold turkey before speaking to their doc. I'm not sure if I was baseline or hypomanic at the time, but I was great for about a year afterwords. You really should tell your doc,
  12. Klons are my personal favorite. I'm stck with xanax right now and hate it. Like taking aspirins, I need to take over my prescribed amount because .25mg does nothing. I told my doc but he keeps me on .25. I have a pdoc appt coming up in March and plan on trying to get back on klons. I was started on .5 x3 day then increased by doc to 1mg 3x day or as needed. Worked great for me and I did not feel dopey or drugged at all. Klonopin is a lot like Valium imho. Strong and lasts long. So because of that, docs will usually start you off at the lowest and slowly increase your dose if you tell them
×
×
  • Create New...